# SDR GTIA2017060501961

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 11,313 hours, 5,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ONCE REACHING RAIN BEGAN TO DETECT A DIRTY SOCK ODOR IN THE COCKPIT.  R & R RECIRCULATION CARBON CARTRIDGE FILTER 1 & 2 IAW AMM 21-21-41. OPS CHECKED OK. NO ODORS'S NOTED.
